# SDR UALA2010071602551

- Difficulty date: July 15, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 42,449 hours, 11,745 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 6227999003
- Part serial: 640
- Condition: Faulty
- Location: Position 2
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR, LOWER EICAS CRT DISCOLORED AND INTERMITTENT. REPLACED LOWER EICAS DISPLAY, TEST PASSED.
